# SDR SWIA202054450

- Difficulty date: October 20, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDERS LT SKIN HAS 3 DENTS ABOVE A PREVIOUS REPAIR, MARKED WITH BLACK GREASE PENCIL.  C-CHECK RO 12/04/2020.  REMOVED RUDDER REFERENCE CRJ700 AMM.  HAND DRESSED 3 EA DENTS IN RUDDER SKIN TO ORIGINAL CONTOUR, REFERENCE CRJ700 SRM AND REO.  COMPLIED WITH CARD SEE JOB 71021295 OP 136 CAMP 21911725 FOR INSTALLATION OF THE RUDDER.  OPERATIONS CHECKS AND TASK CARD.
